Results 1 to 5 of 5

Thread: Hello Bluelight Community!

  1. #1
    Greenlighter
    Join Date
    Mar 2019
    Location
    South Carolina
    Posts
    1

    Smile Hello Bluelight Community!

    My name is Monica, I?m 28 and I?m fucked up 6 ways to Sunday. To cope, I?ve been self medicating with bentos, opiates, ganja, just about anything I can get my hands on minus a few of what is seen as ?hard? drugs. I started taking Benzos at around age 12, so my tolerance is rediculious. I have to take 10, 10mg Valiums for any effect. I?ve gone on T breaks, even as long as a year and it seems to make no difference. I?m currently prescribed .5 Clonazepam 4x daily which might as well be tic tacks. So I?m here to see if it?s possible to shoot up Clonazepam , and if so how? I?ve been a long time lurker of this forum and the information here is just invaluable. Thank you very much!

  2. #2
    Moderator
    New Member Introductions
    Cannabis Discussion
    madness00's Avatar
    Join Date
    Aug 2018
    Location
    New England
    Posts
    2,741
    Hi Monica, welcome to Bluelight!

    We don't want you fucked up all the way to sunday, and I get the feeling you don't either. If you want, check out The Dark Side sub-forum, where members talk about their struggles and support each other through them.

    For this particular question, though, i'll move this thread to Basic Drug Disccusion sub-forum, where you answer will be more appropriately answered.

    Thanks for the intro, and welcome again, to what I call home

    madness00

    NMI --> BDD
    - We don't see things the way they are, we see things the way we are. -
    ~~ PM me~~________~~Bluelight User Agreement~~

  3. #3
    Please stop combining benzos and opiates. Do not combine alcohol with opiates or with benzos. Many people even experienced users and addicts have died from these combinations. Do not inject pills, and stay safe.

  4. #4
    Moderator
    Basic Drug Discussion
    Other Drugs
    falsifiedhypothesi's Avatar
    Join Date
    Feb 2014
    Location
    Detroit MI
    Posts
    2,934
    Welcome to Bluelight.

    I'm sorry about your situation Monica. No it's not easy or safe to shoot up clonazepam in pill form. For one it's not water soluble so even if you did try you would have to find a safe solvent to use that isn't water. Second, oral clonazepam has a very high bioavailability, and from what i've heard no rush associated with shooting. So you would basically just be shortening the duration and needlessly putting your life and limbs at risk by shooting.

    I'm not sure what you are coping with that you feel you need all of these drugs to numb yourself but we have a forum called The Dark Side dedicated to talking about hard issues. If you feel you need to vent or try and talk something out there are some great people that hang around there.

    (Edit: haha I didn't even see your post before I wrote this up madness0)

  5. #5
    Bluelighter Pete556's Avatar
    Join Date
    Dec 2018
    Location
    Binglebells
    Posts
    426
    Quote Originally Posted by OatmealFrog View Post
    My name is Monica, I?m 28 and I?m fucked up 6 ways to Sunday. To cope, I?ve been self medicating with bentos, opiates, ganja, just about anything I can get my hands on minus a few of what is seen as ?hard? drugs. I started taking Benzos at around age 12, so my tolerance is rediculious. I have to take 10, 10mg Valiums for any effect. I?ve gone on T breaks, even as long as a year and it seems to make no difference. I?m currently prescribed .5 Clonazepam 4x daily which might as well be tic tacks. So I?m here to see if it?s possible to shoot up Clonazepam , and if so how? I?ve been a long time lurker of this forum and the information here is just invaluable. Thank you very much!
    hey mate I've been there sounds like you lost your sensitivity to drugs and got tolerance hence the polydrug use? I feel kind of hypocrite for saying this because I don't like it when people don't give me the answer your looking for but that's not honest, anyway I think you should cut down instead of iving because even if you get high for a few days this will stop effecting you and you will have to quit only iv is a lot more harder to quit(from what I heard) I'm not really a proper member who gives advice I just do it because I want to take care friend.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •